# SDR DLM88090587

- Difficulty date: February 22, 2009
- Submitted: April 17, 2009
- Operation: Air carrier
- Aircraft: N977DL
- Make and model: Doug MD-88
- Aircraft serial: 53258
- Aircraft time: 48,483 hours, 36,202 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE CRACKS AT STA Y=172 OF .125", STA Y=191 OF .0625, AND STA Y=193 OF .0625 INCH AT LONGERON 22L.  DOUBLER REPAIRED IAW EA 09-069085-12AD REV D ME02 OPN 0203.
